# SDR AALA971671

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Needed Reseated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PAX SEAT 31H INOPERATIVE.  RESEATED PIN AT CONNECTOR FOR EMERGENCY EXIT LIGHT AT PAX SEAT 31H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
